# SDR YENA20150112004

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 16,857 hours, 10,374 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Interphone
- Part time: 23,331 hours, 14,457 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO CABIN INTERPHONE SYSTEM FAILED IN FLIGHT POPPING C/B EMITTING FUMES IN THE COCKPIT. FOUND CIRCUIT BREAKER FOR THE AMP LAND CABIN INTERPHONE ON LT C/B POPPED REMOVED AND INSPECTED RACK, CONNECTORS, WIRING WITH NO DEFECTS FOUND INSTALLED NEW SYSTEM  IAW AMM 44-11-01.  OPS CK OK IAW AMM 44-11-00-710-801A. COMPLETED CABIN AND COCKPIT SMOKE INSP. OPS CHECK GOOD.
